# SDR CALA2022101802823

- Difficulty date: October 14, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 61,282 hours, 26,277 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311275120200
- Condition: Cracked
- Location: Fr16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FRAME 16 DOOR STOP FITTING #7 TOP INBOARD HOLE CRACKED AT 7:0 0 POSITION IN THE FRAME LAYER AND DOOR STOP FITTING #7 BOTTOM IN BOARD HOLE CRACKED AT 8:00 POSITION IN THE FRAME LAYER. REPAIR B EFORE NEXT FLIGHT. REMOVED AND INSTALLED INTERCOSTAL AND DOOR STOP #7 IAW SRM 51-42 -11 AND FCD 5311-02164 AND EC/RA 5311-02885. EMP: V933870 WC: 36 341 STA: ST ENG BFM SFR# 1030160
